# SDR GUUA91252070409A

- Difficulty date: July 4, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,639 hours, 17,712 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Debonded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED AIRSTAIR DOOR UPPER FWD CORNER DEBONDED.  REBONDED UPPER EDGE OF AIRSTAIR DOOR AND INSTALLED DOUBLER REPAIR.
